... typical or has it happened to anyone else? Is hair loss a side efefct of teh acid?
I'm not really familiar with the product 3 corn remover - does it have 40% salicylic acid?
If it does contain salicylic acid then no, hair loss is not a known side effect of topical salicylic acid use. However, it may be the cause of hair loss for you. Please discuss this with your doctor when you visit next time.
The known side effects are:
Serious side effects are not likely to occur with the use of salicylic acid topical.
If you do experience any of the following rare serious side effects, stop using salicylic acid topical and seek emergency medical attention or contact your doctor:
an allergic reaction (shortness of breath; closing of the throat; swelling of the lips, face, or tongue; or hives); or severe skin irritation.
Other, less serious side effects are more likely to occur. Continue to use salicylic acid topical and talk to your doctor if you experience skin burning; stinging; itching; dryness; redness; peeling; or irritation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 1 answer
Posted 27 Mar 2010 • 2 answers
Posted 16 Jun 2010 • 1 answer
Posted 20 Nov 2013 • 2 answers
Posted 3 Jan 2015 • 1 answer